IADVL
Indexed with PubMed and Science Citation Index (E) 
 
Users online: 1931 
     Home | Feedback | Login 
About Current Issue Archive Ahead of print Search Instructions Online Submission Subscribe What's New Contact  
  NAVIGATE Here 
    Next article
    Previous article
    Table of Contents

 RESOURCE Links
    Similar in PUBMED
    Search Pubmed for
    Search in Google Scholar for
  Related articles
    Citation Manager
    Access Statistics
    Reader Comments
    Email Alert *
    Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed4898    
    Printed84    
    Emailed1    
    PDF Downloaded211    
    Comments [Add]    
    Cited by others 6    

Recommend this journal

 

 CASE REPORT
Year : 2006  |  Volume : 72  |  Issue : 6  |  Page : 440--442

Bullous variant of acral erythema due to methotrexate


1 Department of Dermatology, Pondicherry Institute of Medical Sciences, Pondicherry, India
2 Department of Medical Oncology, Pondicherry Institute of Medical Sciences, Pondicherry, India

Correspondence Address:
Sheela Kuruvila
Department of Dermatology, Pondicherry Institute of Medical Sciences, Ganapathychettikulam, Pondicherry
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0378-6323.29341

Rights and Permissions

Chemotherapy-induced acral erythema is a painful erythema of the palms and soles which occurs following chemotherapy. It is usually seen due to cytarabine, doxorubicin and fluorouracil. We present a 40-year-old male patient, a biopsy proven case of squamous cell carcinoma of the floor of the mouth, who developed a bullous variant of acral erythema after a single intravenous dose of methotrexate. He also had fever, buccal mucositis, leucopenia, thrombocytopenia and hyperpigmented macular rash on the face and upper trunk. The bullous variant of acral erythema due to methotrexate has rarely been reported.






[FULL TEXT] [PDF]*


        
Print this article     Email this article

Online since 15th March '04
Published by Wolters Kluwer - Medknow